# SDR CALA2025100609647

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 56,830 hours, 20,752 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Guard
- Part number: B99851
- Condition: Damaged
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ROTATION DURING CLIMBOUT EMERGENCY EXIT LIGHTS ILLUMINATED FOR A FEW MINUTES DEBRIEFED CABIN CREW. THEY STATE ALL AIRCRAFT EMERGENCY LIGHTS CAME ON CONTINUOUSLY FOR APPROX 2 MINUTES BEFORE SHUTTING OFF DURING CLIMB. OPS CHECK OF EMERGENCY LIGHTS WITH AFT ATTENDANT PANEL AND COCKPIT SWITCHES GOOD. REF SDS 33-51-00-006, EMERGENCY LIGHTS SHOULD ONLY ILLUMINATE WH EN MANUALLY COMMANDED AT EITHER COCKPIT SWITCH, AFT PANEL SWITCH , OR WHEN 28V DC BUS DROPS BELOW 12V. NO REPORT OF DC BUS ISSUES IN FLIGHT. AFT PANEL SWITCH RECENTLY CHANGED. SPOKE WITH TOMC B RIAN AND CLE TECH SUPPORT. DUE TO HISTORY OF SAME DEFECT, WE CON CUR THAT AN OPS CHECK IS NOT SATISFACTORY. TOMC AND TECH SUPPORT ALSO RECOMMEND REPLACING P5 OVERHEAD EMER LIGHTS SWITCH. SWITCH S00007 IS PN 15AT48 REF WDM 33-51-11-1. REPLACEMENT SWITCH PLACED IN FLIGHT DECK. REPLACED S7 SWICH IN FLT DECK OVERHEAD P5 PANEL ,REF SWPM 20-83-00,NEEDS SWITCHGUARD TO BE REPLACED REFERENCE LOGPAGE 6497772 FOR RAR OF AFT FAP EMERGENCY LT SWITCH. OPS. CHECKS GOOD. ADJUSTED THE SWITCH GUARD FOR THE COCKPIT EMERGENCY LT SWITCH. AFTER ADJUSTMENT, SWITCH GAURD OPERATES GOOD.
